# SDR SIMA200611402

- Difficulty date: April 20, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF 5-10 MINUTES INTO FLIGHT, LAV SMOKE DET MSG CAME ON F/A REPORTED SMOKE IN FORWARD CABIN HAD A ELEC SMELL TO IT RETURNED TO DFW.  NO OTHER PROBLEMS NOTED DEBRIEF CREW ON GROUND.  RAI NR 2 ENGINE.  (M)
